# SDR AALA20151027005

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 19,399 hours, 7,470 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RT STABILIZER RIB, STATION 92.7 ON 2ND VERTICAL STIFFENER, AFT LOWER RADIUS, ON VISUAL INSPECTION.  PERFORMED REPAIR IAW SRM 55-10-09-2R-4 & EA 255304.
